# SDR CALA2018110302257

- Difficulty date: October 31, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 90,989 hours, 22,287 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 19278190001
- Condition: Tripped
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LE FLAP DISAGREE WHEN FLAPS MOVED FROM 0 TO 1 ALT FLAP EXT SUCCESSFUL LP REMAINS LOCK UNTIL A POSITIVE FIX. MAINTENANCE REPLACED 5 ROTARY ACTUATORS (4 RIGHT WING & 1 LEFT WING) THAT FOUND TRIPPED.
